YouthPrograms

Youth program registration opens March 15th

Registration for the courses that make up our youth development program opens to the public on Tuesday, March 15th. The courses for the Spring session will run for 12 weeks from April to June 2017. Make sure to visit our Booking page from March 15th to reserve your spot!

Space for our youth development courses is normally limited to 12 spots per course!

Visit our booking page to register for one of our youth development courses!

The courses include the introductory courses, Climbing FUNdamentals, and the more advanced courses, Development Team and Performance 4 Life. See below for details of each course.

Climbing FUNdamentals 1

This course is for anyone who has never learned to belay before or participated in previous Climbing FUNdamentals courses.

Climbing FUNdamentals 1 is the starting point to your climbing development and journey! Participants will be introduced to basics of the sport climbing including operating the ropes and safety systems (belaying), safe climbing and falling skills, and climbing movement skills. Concepts are presented through games, drills and group activities.

  • Ages: 8-12 years old
  • Course Length: 12 weeks, 1 session per week, 1.5 hours/session
  • Course Days: Tuesday, Thursday, Friday or Sunday
  • Time: 4:00pm – 5:30pm (Tuesday, Thursday, Friday), 10:00am – 11:30am (Sunday)
  • Dates: April 1 – June 30, 2017
  • Cost: $225
  • Prerequisites: None

Climbing FUNdamentals 2

This course is where your climbing development and journey continues! Participants will be build on skills and knowledge from the previous level 1 class. Participants will be introduced to new skills such as intermediate movement skills and basic training organization (warm-up, postural conditioning and climbing specific drills).

  • Ages: 8-12 years old
  • Course Length: 12 weeks, 1 session per week, 1.5 hours/session
  • Course Days: Tuesday, Thursday, Friday or Sunday
  • Time: 5:30pm – 7:00pm (Tuesday, Thursday, Friday), 11:30am – 1:00pm (Sunday)
  • Dates: April 1 – June 30, 2017
  • Cost: $225
  • Prerequisites: Climbing FUNdamentals 1 or equivalent knowledge of climbing safety systems (belaying)

Development Team

The development team is geared toward athletes looking to learn about and prepare for climbing competitions and performance climbing. In this program, coaches will introduce sport specific training and skill development activities. Skill mastery and enjoyment remain the primary objectives. Development Team athletes are encouraged to compete 2-4 times per season. Additional coaching fees for competitions may apply.

  • Ages: 11-15
  • Course Length: 12 weeks, 2 sessions per week*, 2.5 hours/session
  • Course Days: Monday, Thursday, Sunday
  • Time: Monday and Thursday: 4:00-6:30pm, Sunday: 9:00-11:30am
  • Dates: April 1 – June 30, 2017
  • Cost: $450
  • Prerequisites: Climbing FUNdamentals or Coaches approval

Performance4Life Team

As the name suggests, this team is focused on climbing performance. It is intended for athletes who would like to continue pursuing personal performance, but who do not wish to compete on a regular basis. Performance4Life team athletes are encouraged to compete. Additional coaching fees for competitions may apply.

  • Ages: 13-19
  • Course Length: 12 weeks, 2 sessions per week*, 2.5 hours/session.
  • Course Days: Wednesday, Friday, Sunday
  • Time: Wednesday and Friday: 4:00 – 6:30pm, Sunday: 9:00-11:30am
  • Dates: April 1 – June 30, 2017
  • Cost: $450
  • Prerequisites: Climbing FUNdamentals or Development Team, and coaches recommendation.

20170310_YouthPrograms-copy

Visit our booking page to register for one of our youth development courses!